# SDR DJFA2005182

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N442CW
- Make and model: Beech 400A
- Aircraft serial: RK42
- Aircraft time: 6,545 hours, 5,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LT GREEN GEAR LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS EXTENDED FOR LANDING INTO KASE.  GEAR LEVER WAS RECYCLED ONCE AND LEFT GEAR INDICATION STILL DID NOT ILLUMINATE.  THE APPROACH TO KASE WAS ABORTED, A/C WAS DIVERTING TO KEGE.  CREW EXCHANGED THE RT GEAR INDICATION BULB FOR THE LT AND EXTENDED LANDING GEAR.  LT GEAR INDICATION ILLUMINATED, BUT NOT THE RT.  TOWER NOTIFIED ATC THAT A/C WAS IN AN EMERGENCY CONDITION AND CREW DECLARED MINIMUM FUEL.  WHILE ON SHORT FINAL INTO KEGE, TOWER CONFIRMED THAT ALL THREE LANDING GEAR APPEARED TO BE DOWN.  AN UNEVENTFUL LANDING WAS MADE IN KEGE.  MX REPLACED LT LANDING GEAR INDICATION LIGHT.  OPS CHECKS WERE GOOD AND A/C WAS RETURNED TO SERVICE.
